Locally Symmetrically Connected T (0)-Quasi-Metric Spaces


Javanshir N., YILDIZ F.

QUAESTIONES MATHEMATICAE, vol.45, no.3, pp.369-384, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.2989/16073606.2021.1882602
  • Journal Name: QUAESTIONES MATHEMATICAE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.369-384
  • Keywords: T, (0)-quasi-metric, symmetry graph, antisymmetric path, metric, locally symmetrically connected space, antisymmetric pair, symmetry component, symmetric point, asymmetrically normed real vector space
  • Hacettepe University Affiliated: Yes

Abstract

Following the theory of symmetrically connected T (0)-quasi-metric spaces constructed lately, in the present investigation the authors introduce and study the localized version of symmetric connectedness under the name local symmetric connectedness, as a new approach to determining the degree of the asymmetry and symmetry of T (0)-quasi-metric spaces.